Search Results

There are 15123 results for: content related to: Computing links and accessing arcs

  1. Models of expansions of equation image with no end extensions

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 341–365, Saharon Shelah

    Version of Record online : 7 JUN 2011, DOI: 10.1002/malq.200910129

  2. On effective σ-boundedness and σ-compactness

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 147–166, Vladimir Kanovei and Vassily Lyubetsky

    Version of Record online : 16 APR 2013, DOI: 10.1002/malq.201200001

  3. Topological representation of geometric theories

    Mathematical Logic Quarterly

    Volume 58, Issue 6, November 2012, Pages: 380–393, Henrik Forssell

    Version of Record online : 27 SEP 2012, DOI: 10.1002/malq.201100080

  4. Definability of the ring of integers in some infinite algebraic extensions of the rationals

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 317–332, Kenji Fukuzaki

    Version of Record online : 3 JUL 2012, DOI: 10.1002/malq.201110020

  5. Quantum computational logic with mixed states

    Mathematical Logic Quarterly

    Volume 59, Issue 1-2, February 2013, Pages: 27–50, Hector Freytes and Graciela Domenech

    Version of Record online : 25 JAN 2013, DOI: 10.1002/malq.201110030

  6. On proofs of the incompleteness theorems based on Berry's paradox by Vopěnka, Chaitin, and Boolos

    Mathematical Logic Quarterly

    Volume 58, Issue 4-5, August 2012, Pages: 307–316, Makoto Kikuchi, Taishi Kurahashi and Hiroshi Sakai

    Version of Record online : 18 JUN 2012, DOI: 10.1002/malq.201110067

  7. Hierarchies of ineffabilities

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 230–237, Toshimichi Usuba

    Version of Record online : 20 MAR 2013, DOI: 10.1002/malq.201200003

  8. The Bergman-Shelah preorder on transformation semigroups

    Mathematical Logic Quarterly

    Volume 58, Issue 6, November 2012, Pages: 424–433, Zak Mesyan, James D. Mitchell, Michał Morayne and Yann H. Péresse

    Version of Record online : 19 OCT 2012, DOI: 10.1002/malq.201200002

  9. The failure of GCH at a degree of supercompactness

    Mathematical Logic Quarterly

    Volume 58, Issue 1-2, February 2012, Pages: 83–94, Brent Cody

    Version of Record online : 11 JAN 2012, DOI: 10.1002/malq.201020078

  10. Remarks on gaps in equation image

    Mathematical Logic Quarterly

    Volume 59, Issue 1-2, February 2013, Pages: 51–61, Teppo Kankaanpää

    Version of Record online : 17 DEC 2012, DOI: 10.1002/malq.201110047

  11. Quantifier elimination for elementary geometry and elementary affine geometry

    Mathematical Logic Quarterly

    Volume 58, Issue 6, November 2012, Pages: 399–416, Rafael Grimson, Bart Kuijpers and Walied Othman

    Version of Record online : 10 OCT 2012, DOI: 10.1002/malq.201100095

  12. On vector spaces over specific fields without choice

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 128–146, Paul Howard and Eleftherios Tachtsis

    Version of Record online : 16 APR 2013, DOI: 10.1002/malq.201200049

  13. Groups, group actions and fields definable in first-order topological structures

    Mathematical Logic Quarterly

    Volume 58, Issue 6, November 2012, Pages: 449–467, Roman Wencel

    Version of Record online : 10 OCT 2012, DOI: 10.1002/malq.201200033

  14. Craig interpolation for semilinear substructural logics

    Mathematical Logic Quarterly

    Volume 58, Issue 6, November 2012, Pages: 468–481, Enrico Marchioni and George Metcalfe

    Version of Record online : 19 OCT 2012, DOI: 10.1002/malq.201200004

  15. Rice and Rice-Shapiro Theorems for transfinite correction grammars

    Mathematical Logic Quarterly

    Volume 57, Issue 5, October 2011, Pages: 504–516, John Case and Sanjay Jain

    Version of Record online : 30 JUN 2011, DOI: 10.1002/malq.201020054

  16. On the free implicative semilattice extension of a Hilbert algebra

    Mathematical Logic Quarterly

    Volume 58, Issue 3, May 2012, Pages: 188–207, Sergio A. Celani and Ramon Jansana

    Version of Record online : 11 JAN 2012, DOI: 10.1002/malq.201020098

  17. Simple monadic theories and partition width

    Mathematical Logic Quarterly

    Volume 57, Issue 4, August 2011, Pages: 409–431, Achim Blumensath

    Version of Record online : 2 MAY 2011, DOI: 10.1002/malq.201010019

  18. Thin equivalence relations in scaled pointclasses

    Mathematical Logic Quarterly

    Volume 57, Issue 6, December 2011, Pages: 615–620, Ralf Schindler and Philipp Schlicht

    Version of Record online : 28 OCT 2011, DOI: 10.1002/malq.200920050

  19. Imaginaries in Boolean algebras

    Mathematical Logic Quarterly

    Volume 58, Issue 3, May 2012, Pages: 217–235, Roman Wencel

    Version of Record online : 18 APR 2012, DOI: 10.1002/malq.201020082

  20. Realisability in weak systems of explicit mathematics

    Mathematical Logic Quarterly

    Volume 57, Issue 6, December 2011, Pages: 551–565, Daria Spescha and Thomas Strahm

    Version of Record online : 26 AUG 2011, DOI: 10.1002/malq.201020064